# SDR REXA2012060500818

- Difficulty date: June 5, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 16,270 hours, 13,906 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER HANDLE WILL NOT COME OUT OF IDLE DETENT.  REMOVED AND REPLACED THROTTLE QUADRANT IAW AMM 76-11-01.  RT THRUST REVERSER OPS CHECKED GOOD.
